MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. BT2000 AUTOMATED MANIFOLD KIT; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. BT2000 AUTOMATED MANIFOLD KIT; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 014613
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Air errors on the machine.We pulled the lot and will return to the manufacturer.The machine erred "air bubble detected." the department decided to pull all of the inventory with that lot number.They had more than one patient--cannot state how many.They have had other issues with this alarm but the device had recently returned from the manufacture from repair and it alarmed on the next patient it was used on.After contacting the manufacture they confirmed they had not replaced the part but that in their paperwork they noted they would replace it if we had the same errors again.It was sent to the manufacture for repair with that error.They (the devices) have been returned to the manufacture.

Brand Name
BT2000 AUTOMATED MANIFOLD KIT
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key8944508
Report Number8944508
Device Sequence Number2559641
Product Code DXT
UDI-Device Identifier10841716101974
UDI-Public(01)10841716101974
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/25/2019
Report Date (Section F) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number014613
Device Catalogue Number014613
Device Lot Number02119H
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/25/2019